# SDR SWAA2024103146541

- Difficulty date: October 9, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT IS CORRODED FROM STA 727C+5 TO STA 747+19; RBL 21 TO 23; WL 158.<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT FROM STA 727C+5 TO STA 747+19; RBL 21 TO 23; WL 158;[02] REMOVED AND REPLACED SIDEWALL SUPPORT ON AFT CARGO COMPARTMENT FROM STA 727C+5 TO STA 747+19; RBL 21 TO 23; WL 158. IAW B737-7 SRM 51-40-02-0G-0 AND DWG 146A7500 REV A.;[03] VERIFIED RII CORRECTIVE ACTION ITEM 2; CARD COMPLETE.
